# SDR HNAA2013022500093

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,123 hours, 68,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

17TH AND 21ST FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  R & R BULBS IN FLOOR EMERGENCY LIGHTS.  OPS CHECKED GOOD.
